# SDR AALA201711109009

- Difficulty date: November 8, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 16,738 hours, 2,630 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE DISCHARGED. IN THE MIDDLE OF YELLOW BAND. SERVICED THE DOOR ASSIST BOTTLE. NO LEAKS NOTED.
